Patient :Could I be possibly pregnant ?
Hello ! I am 21 years old virgin a week ago was the first time I ever had a "superficial sex" with my boyfriend 'he rubbed his penis on my vagina' and I think he ejaculated on my vagina, I took 'Norlevo' in the next 48hours just in order to stop the doubts
Symptoms: Yesterday I had this nausea and felt like throwing up eventho i ate nothing in addition to some changes in my breasts. and my period is still far.
Thanks for the query.
I understand your concern.
As you have taken emergency contraceptive pill within 48 hours after the intercourse, the possibility of pregnancy is less.
The symptoms you are having could be the side effects of emergency contraceptive pill.
To be sure, if you miss the expected date of periods, please go for urine pregnancy test once.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.